Über Polynomsysteme, die Sturm-Liouvilleschen Differenzengleichungen.

Peter Lesky

Mathematische Zeitschrift (1962)

  • Volume: 78, page 439-445
  • ISSN: 0025-5874; 1432-1823

How to cite


Lesky, Peter. "Über Polynomsysteme, die Sturm-Liouvilleschen Differenzengleichungen.." Mathematische Zeitschrift 78 (1962): 439-445. <http://eudml.org/doc/170041>.

author = {Lesky, Peter},
journal = {Mathematische Zeitschrift},
keywords = {special functions},
pages = {439-445},
title = {Über Polynomsysteme, die Sturm-Liouvilleschen Differenzengleichungen.},
url = {http://eudml.org/doc/170041},
volume = {78},
year = {1962},

AU - Lesky, Peter
TI - Über Polynomsysteme, die Sturm-Liouvilleschen Differenzengleichungen.
JO - Mathematische Zeitschrift
PY - 1962
VL - 78
SP - 439
EP - 445
KW - special functions
UR - http://eudml.org/doc/170041
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.